# SDR CA070910002

- Difficulty date: September 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 806 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D7431
- Part serial: 112782
- Condition: Unserviceable
- Location: Aux Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AUX FUEL PUMP FOUND UNSERVICEABLE DURING DI REPLACED AND NO FURTHER ISSUES WERE NOTED. (TC NR 20070910002)
